# SDR ASAA2019123071730

- Difficulty date: November 17, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 30,415 hours, 8,724 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: VN898
- Condition: Out Of Limits
- Location: Nr 2 Vsv
- Part time: 12,456 hours, 3,495 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EEC BITE TEST, DISPLAYED #2 ENG MSG NBR: 75-10392 "THE VSV POSITION SIGNAL IS OUT OF RANGE" LONG TIME FAULT, DEFERRED PER T/C 78273000. GROUNDED - YES. DEFERRED PER T/C 78273000, DEFERRED FOR 450 FLT HOURS. TROUBLE SHOOTING ON 12/23/2019 PER W/O: 1014807 TASKCARD: N/R-00001 FAULT 75-10392 SHOWS ON ALL FLIGHT LEGS AND WHEN EEC TEST DONE FOR #2 ENGINE. VSV CHANNEL A (RH ACTUATOR) PINS 2 AND 3 HAVE NO CONTINUITY, DP902 TO DP909 HAS CONTINUITY. ACCOMPLISHED EEC AND ACTUATORS TESTS, MESSAGE 75-10392 REMAINS ACTIVE. REF B737-800 FIM 75-31 TASK 803. REMOVED AND REPLACED #2 ENG RH VSV ACTUATOR REF B737-800 AMM TASK 75-31-01/401. COMPLETED VSV ACTUATOR LEAK TEST REF AMM 75-31-01-790-801 NO LEAKS NOTED. THIS CLEARS PLT DEFERRAL. ALL TEST PASS.
